# SDR 29GA2018061860001

- Difficulty date: June 16, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 36,020 hours, 41,040 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100000
- Part serial: A2612
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  QRC & QRH PROCEDURES FOLLOWED.  EMERGENCY DECLARED.   INSPECTED THE AVIONICS BAY, AND FOUND NO SIGNS OF SMOKE.   R & R THE AVIONICS SMOKE DETECTOR IAW  AMM 26-13-05-04.  OPS CHECKED GOOD .  NO DEFECTS NOTED.
